Controlling linear functional differential equation

Michael Drakhlin, Elena Litsyn

Research output: Contribution to journalArticlepeer-review


Necessary conditions for the optimal control of a linear system of neutral type functional differential equations are obtained. We show that a success in reducing the initial problem to the problem of solvability of a certain boundary value problem is, in principle, a question of one's ability to construct adjoint operators to the operators appearing in the initial control problem.

Original languageEnglish
Pages (from-to)477-491
Number of pages15
JournalApplicable Analysis
Issue number3-4
StatePublished - 1 Jan 2001


  • 34K35
  • Boundary value problem
  • Control problem
  • Functional differential equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Controlling linear functional differential equation'. Together they form a unique fingerprint.

Cite this